Jump to content

Photo

Adderall/vyvanse/stimulants/amphetamines And Acne?

adderall vyvanse stimulants amphetamine acne bumps oily skin side effect reaction stress

5 replies to this topic

#1 xelz hah

xelz hah

    XELZ HAH

  • Members
  • Posts & Likes
    Posts: 12
    Blog Entries: 11
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 01-August 13

Posted 21 August 2013 - 03:05 PM

Hi there,

 

I have a question to throw out here for anyone taking vyvanse/adderall/amphetamines in general. First off, I am prescribed adderall and vyvanse. I only started taking them a lot in the past 8 months. In these months I noticed small bumps on my skin that turned into acne and it continued to develop all over my face. My skin became dramatically oily and my head a bit itchier. Now my skin is in the worst condition it has ever been in.

 

I have tried everything over these 8 months. From the gentle approach, to my old vigorous routine with no clearing. New pimples overnight! I am even on diane 35. This simply is not how my skin behaves. Oh and I have changed my diet to be skin-friendly for three months now.

 

I am starting to draw a correlation to these medications. Does anyone find that their skin reacts or is oilier when on these medications? 

 

I can only assume that a stimulant could boost sebum production, but I really haven't been able to look into it too much because acne is not a documented side effect!

 

Any opinions or comments would be awesome!



#2 Who is box

Who is box

    Junior Member

  • Members
  • Posts & Likes
    Posts: 37
    Likes: 3
About Me
  • Joined: 08-July 13

Posted 21 August 2013 - 07:33 PM

my acne began exactly 2 weeks after taking vyvanse and has not cleared for 3 years and I stopped taking vyvanse 2 years and 7 months ago...it is what caused my acne I believe



#3 xelz hah

xelz hah

    XELZ HAH

  • Members
  • Posts & Likes
    Posts: 12
    Blog Entries: 11
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 01-August 13

Posted 22 August 2013 - 11:54 AM

my acne began exactly 2 weeks after taking vyvanse and has not cleared for 3 years and I stopped taking vyvanse 2 years and 7 months ago...it is what caused my acne I believe

 

Oh my gosh. The same marks haven't cleared or your skin has continued to be bad? Have you noticed oiliness?



#4 Who is box

Who is box

    Junior Member

  • Members
  • Posts & Likes
    Posts: 37
    Likes: 3
About Me
  • Joined: 08-July 13

Posted 22 August 2013 - 10:39 PM

my marks faded so much thank god but are still there. they used to be BRIGHT red all over my face, now its not even that noticeable.  My acne has been gradually decreasing over time but I am still getting it :/



#5 xelz hah

xelz hah

    XELZ HAH

  • Members
  • Posts & Likes
    Posts: 12
    Blog Entries: 11
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 01-August 13

Posted 25 August 2013 - 06:56 PM

my marks faded so much thank god but are still there. they used to be BRIGHT red all over my face, now its not even that noticeable.  My acne has been gradually decreasing over time but I am still getting it :/

What sort of products have helped you?



#6 Who is box

Who is box

    Junior Member

  • Members
  • Posts & Likes
    Posts: 37
    Likes: 3
About Me
  • Joined: 08-July 13

Posted 25 August 2013 - 07:16 PM

The best product was time and patience




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users